# SDR SIMA20120803003

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 25,611 hours, 23,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4113, CREW REPORTED THAT UPON ENTERING THE AIRCRAFT,  EMERGENCY LIGHTS WERE ON BETWEEN ROWS 7 TO 11.  AIRCRAFT REMOVED FROM SERVICE.  CYCLED POWER.  OPS CHECKED GOOD IAW MM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
